Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Presentations for cusped arithmetic hyperbolic lattices

Alice Mark and Julien Paupert

Algebraic & Geometric Topology 22 (2022) 3577–3626
Abstract

We present a general method to compute a presentation for any cusped arithmetic hyperbolic lattice Γ, applying a classical result of Macbeath to a suitable Γ–invariant horoball cover of the corresponding symmetric space. As applications we compute presentations for the Picard modular groups PU (2,1,𝒪d) for d = 1,3,7 and the quaternion hyperbolic lattice PU (2,1,) with entries in the Hurwitz integer ring . The implementation of the method for these groups is computer-assisted.

Keywords
arithmetic lattices, group presentations, hyperbolic geometry
Mathematical Subject Classification 2010
Primary: 20F05, 20F65, 22E40
References
Publication
Received: 27 February 2018
Revised: 24 June 2021
Accepted: 20 July 2021
Published: 14 March 2023
Authors
Alice Mark
Department of Mathematics
Vanderbilt University
Nashville, TN
United States
Julien Paupert
School of Mathematical and Statistical Sciences
Arizona State University
Tempe, AZ
United States